# SDR UPS00434023

- Difficulty date: July 24, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 65B05035
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DOOR NR 2 RT DOOR STOP FITTING 4 FROM TOP ON THE FWD SIDE IS CRACKED.  DOOR REMOVED IAW MM 52-11-01 AND SEND TO SHOP.  REPLACED STOP FITTING IAW BAC 5300.  REFITTED DOOR IAW MM 52-11-01.
